# SDR FDEA201109093783

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,525 hours, 31,672 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE F/O WINDOW.  ADJUSTED F/O SLIDING WINDOW IAW MM 56-12-011-05.  OPS CKS.  FINAL CLOSED.
